A 26-year-old male asked:
Disclaimer

is tramadol supposed to make you feel extremely disoriented and weird 8 hours after you took it? also can it give you a headache? i got both.

1 doctor answer
Dr. Bahman Omrani
17 years experience Pain Management
It can: Depends on how your body metabolizes the medication different side effects can be seen. Not a good idea to mix it with alcohol or some other prescribed drugs such as certain antidepressants. Perhaps get to the root of the pain and stop the meds.
Answered on Aug 5, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old male asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
No: The tramadol should be gone from your system after 24 hours - so it's more likely the underlying problem that you took the tramadol for that is causin ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Charles Turck
17 years experience Pharmacology
Not recommended: Not sure if you're asking permission to take another tramadol, but tramadol is neither a typical treatment for the common headache nor for more severe ... Read More
A 18-year-old female asked:
Dr. Alan Cohen
39 years experience Psychiatry
Cephalagia: The worst headache could be a medical emergency. There are several possibilities. You don't say how it is now . I would consider urgent evaluation by ... Read More
A 23-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
Hemicrania: Diagnosis of headache type should lead to a specific headache therapy. Common migraine and cluster headaches respond to different therapies than hemic ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month